About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 320456, 6 pages
http://dx.doi.org/10.1155/2013/320456
Research Article

An Interior Inverse Problem for the Diffusion Operator

1Islamic Azad University, Neka Branch, P.O. Box 48411-86114, Neka, Iran
2Department of Mathematics, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
3Department of Mathematics, Islamic Azad University, Sari Branch, Sari, Iran

Received 27 April 2013; Accepted 4 June 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 A. Dabbaghian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An inverse problem for the diffusion operator on a finite interval with discontinuities conditions inside the interval is studied. We have shown that the potential function of the diffusion operator can be established uniquely by a set of values of eigenfunctions at the midpoint of the interval and one spectrum.